• Quote of the Day
    "Who looks outside, dreams; who looks inside, awakes."
    Carl Jung, posted by Daniel
More threads by texasgirl

texasgirl

MVP
Joined
Aug 13, 2006
Messages
703
Points
16
I have not posted in a while partly because I have been in an increasingly confused state and have worried about how and what to say. I went to my therapist yesterday and talked about whether I should get back on Risperadol because of this but I don't know whether to do it or not. I have nights mixed up with days and am having a hard time going in some of the rooms in my house. I think about dying a lot and can't keep hold of time = it feels like time is flowing into itself and I am not sure where I fit.

My niece is getting worse mentally and I also am worried about her because she keeps quoting death poems. Although I am still trying to work it is hard to stay focused on work and the people around me look strange.

I am afraid that the medicines will make me shake. Do you have some ideas?
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
38,529
Points
113
I am afraid that the medicines will make me shake.

Has that happened to you before on that type of medication? It's not inevitable. But if you've previously had that side effect, talk to your doctor about alternatives.
 

texasgirl

MVP
Joined
Aug 13, 2006
Messages
703
Points
16
Sometimes yes but it may be the other medicine that I take that with it causes the side effects. I do have to do something though because of my work. I have been dealing with this for over 14 years since my first time in the hospital. I am tired of so many years. I have been on many medicines before like this and this is the best one.
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
38,529
Points
113
Steve (TSOW on this forum) always talks about "collaborative medicine" - giving your doctors and therapists feedback to help them help you. Talk about the side-effects. It may be that there is something you haven't yet tried that will help without the side-effects.

There are new medications for just about anything you can name every year.
 

texasgirl

MVP
Joined
Aug 13, 2006
Messages
703
Points
16
I have an appointment with the psychiatrist next week. The therapist I see now is in his office as well and I chose to go to him so that they could work with each other on my medicine as well. I will ask if there isn't something else and appreciate your help, Dr. Baxter. I guess like a lot of people I just get tired of having to deal with everything - it's like spinning out of control.
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
38,529
Points
113
I know it's frustrating. So much of medicine and psychiatry and therapy is about trial and error. The trick is to persevere because honestly there is an answer for everyone - sometimes it takes a lot of patience and perseverance but there is an answer for you too.
 

ThatLady

Member
Joined
Nov 4, 2004
Messages
4,104
Points
36
There are medications that can help with the shaking. Be sure you let your doctors know of your fears; particularly, of this one. There are things that can help you. :)
 

Latest posts

QRCode

QR Code

Top Bottom